Please use this identifier to cite or link to this item:
Title: Beberapa Sifat Polinomial Chebyshev Jenis Ketiga
Authors: Utama, Suarsih
Mardiyati, Sri
Issue Date: Jul-2011
Publisher: Fakultas Teknologi Informasi dan Sains, UNPAR
Series/Report no.: Volume 6;
ISSN: 1907-3909
Appears in Collections:Proceedings Collection

Files in This Item:
File Description SizeFormat 
SriMardiyati.SNM.Vol5.2010.pdf3,94 MBAdobe PDFView/Open    Request a copy

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.